Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 152, NWS Twin Cities, MN

July 20, 2010Chippewa County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 20, 2010, 3:11 PM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2010, 3:11 PM CDT (20:11 UTC)
Expired
Jul 20, 2010, 4:15 PM CDT
In force
64 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Chippewa County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 167 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 3:25 PM CDTHAIL 1.754 Sse Weyerhaeuser, WIGOLF BALL SIZE HAIL WAS REPORTED AT THE JUNCTION OF HIGHWAY 40 AND COUNTY ROAD D...SOUTHEAST OF WEYERHAEUSER
Jul 20, 3:30 PM CDTTSTM WND DMG2 N Island Lake, WILARGE PINE TREE DOWN AND NUMEROUS BRANCHES DOWN NEAR HIGHWAY 40.
Jul 20, 3:49 PM CDTHAIL 1.75Holcombe, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WUUS53 KMPX 202011
SVRMPX
WIC017-107-202115-
/O.NEW.KMPX.SV.W.0152.100720T2011Z-100720T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
311 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RUSK COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 309 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST
  OF ISLAND LAKE...OR ABOUT 13 MILES SOUTHEAST OF RICE LAKE...AND
  MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ISLAND LAKE...
  CONRATH...
  HOLCOMBE...
  SHELDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4538 9093 4513 9094 4528 9154 4545 9130
TIME...MOT...LOC 2011Z 292DEG 30KT 4539 9148
WIND...HAIL 60MPH 1.75IN

$$
3 follow-up statements
661 
WWUS53 KMPX 202033
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
333 PM CDT TUE JUL 20 2010

WIC017-107-202115-
/O.CON.KMPX.SV.W.0152.000000T0000Z-100720T2115Z/
RUSK WI-CHIPPEWA WI-
333 PM CDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHIPPEWA AND SOUTH CENTRAL RUSK COUNTIES UNTIL 415 PM CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES EAST OF
ISLAND LAKE...OR 12 MILES SOUTHWEST OF LADYSMITH...MOVING SOUTHEAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CONRATH...HOLCOMBE AND SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4526 9146 4544 9130 4538 9093 4513 9094
TIME...MOT...LOC 2033Z 296DEG 24KT 4531 9122
WIND...HAIL 60MPH 1.75IN

$$
984 
WWUS53 KMPX 202053
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
353 PM CDT TUE JUL 20 2010

WIC017-107-202115-
/O.CON.KMPX.SV.W.0152.000000T0000Z-100720T2115Z/
RUSK WI-CHIPPEWA WI-
353 PM CDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHIPPEWA AND SOUTH CENTRAL RUSK COUNTIES UNTIL 415 PM CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOLCOMBE...OR
14 MILES SOUTH OF LADYSMITH...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4520 9122 4535 9114 4534 9093 4513 9094
TIME...MOT...LOC 2053Z 296DEG 24KT 4525 9105
WIND...HAIL 60MPH 1.00IN

$$
583 
WWUS53 KMPX 202114
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT TUE JUL 20 2010

WIC017-107-202124-
/O.EXP.KMPX.SV.W.0152.000000T0000Z-100720T2115Z/
RUSK WI-CHIPPEWA WI-
414 PM CDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHIPPEWA AND
SOUTH CENTRAL RUSK COUNTIES WILL EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4520 9122 4535 9114 4534 9093 4513 9094
TIME...MOT...LOC 2114Z 296DEG 24KT 4518 9088

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:51 AM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 20, 11:51 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT TUE JUL 20 2010

.DISCUSSION...
THE PRIMARY FORECAST CONCERNS CONTINUE TO SURROUND
PRECIPITATION CHANCES TODAY...AND THE POTENTIAL FOR
STRONG/SEVERE STORMS AND HEAVY RAINFALL LATE IN THE WORK WEEK.

EARLY MORNING WATER VAPOR IMAGERY SHOWS WESTERLY FLOW ACROSS THE
NORTHERN CONUS...WITH SEVERAL WEAK EMBEDDED IMPULSES. THE FIRST OF
THESE WAVES IS STRADDLING THE ND/SD BORDER. THIS FEATURE WILL
TRACK ACROSS CENTRAL MN AND NORTHERN WISCONSIN THIS MORNING...IN
THE VICINITY OF A WEAK SFC TROUGH THAT IS LINGERING ACROSS
NORTHWESTERN MN. ALTHOUGH PROGGED INSTABILITY AND MOISTURE IS
SLIGHTLY MORE FAVORABLE OVER THE DAKOTAS...STILL EXPECT A FEW
SHOWERS/TS TO MAKE IT INTO CENTRAL MN/WI THIS MORNING. THIS
AFTERNOON...THE CONVECTIVE POTENTIAL WILL BE MORE FOCUSED OVER
EASTERN MN INTO WEST CENTRAL WI...WHERE PROGGED INSTABILITY IS
SUFFICIENT IN THE VICINITY OF THE TROUGH TO PROMOTE SCT SHRA/TS
DEVELOPMENT. COULD SEE SCT SHOWERS LINGERING ON TUESDAY NIGHT AS
WEAK RIPPLES IN THE FAST WESTERLY MID LEVEL FLOW REGIME CONTINUE
TO FILTER ACROSS THE AREA.

TEMPORARY/WEAK RIDGING ARRIVES FOR WEDNESDAY...WHEN ATTENDANT DRY
CONDITIONS AND SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED.

SURFACE CYCLOGENESIS BEGINS IN EARNEST ON WEDNESDAY NIGHT INTO
THURSDAY OVER THE NORTHERN/CENTRAL PLAINS. LLVL WARM AIR/THETA E
ADVECTION ENSUES OVER WESTERN/SOUTHERN MN ON WEDNESDAY
EVENING...AND EXPANDS ACROSS THE AREA ON THURSDAY. PWATS SURGE TO
BETWEEN 2 AND 2.5 INCHES ACROSS THE AREA ON THURSDAY...WHEN STRONG
MOISTURE TRANSPORT NOSES INTO THE CWA. THERE HAS BEEN SOME
FLUCTUATION IN THE MODELS AS TO WHERE THE HEAVIEST BAND OF
RAINFALL WILL OCCUR...BUT IT APPEARS THAT A 2+ INCH BAND WILL SET
UP SOMEWHERE IN THE CWA. IN ADDITION TO THE HEAVY RAINFALL
POTENTIAL...THE ARRIVAL OF THE SUB 1000MB SFC LOW TO WESTERN MN
WILL YIELD THE POSSIBILITY OF STRONG/SEVERE STORMS ACROSS THE
FORECAST AREA ON THURSDAY-THURSDAY NIGHT.

THE FRONT EXITS THE AREA BY FRIDAY...ALTHOUGH FAST WESTERLY MID
LEVEL FLOW MAY TRIGGER MORE SCT SHOWERS...SO A 20 POP HAS BEEN
MAINTAINED ON FRIDAY AND FRIDAY NIGHT. MID LEVEL RIDGING GRADUALLY
BUILDS IN OVER THE WEEKEND...AND BRINGS DECREASING PRECIPITATION
CHANCES AND WARMING TEMPERATURES.

&&

.AVIATION.../18Z TAF ISSUANCE/

MAIN AVIATION CONCERNS DEAL WITH THE FIRST 6 TO 9 HRS AS A TROUGH
OF LOW PRESSURE...AND ASSOCIATED TSRA/SHRA WAS EVIDENT ACROSS
CENTRAL MN EARLY THIS AFTN. VWP WNDS INDICATE A CONVERGENCE ZONE
ACROSS THE NORTHERN FA...WITH SOME LT SHRA NEAR JMR AS OF 1130 AM.
BASED ON THE LATEST CAPE/LIS THAT HAVE BEEN INCREASING THIS
MORNING...VCSH/VCTS WILL BE LIKELY IN THE SE ONE HALF OF
FA...WHICH WILL INCLUDE RWF/MSP/RNH/EAU...WITH SOME CHC NEAR STC.
SPC HAS PLACED WESTERN WISCONSIN IN A SLT RISK OF SVR TSRA THIS
AFTN/EVENING WITH THIS SFC FEATURE THIS MORNING. THEREFORE...WILL
CONTINUE THE VCSH...BUT WILL NOT PLACE A TEMPORARY PERIOD IN THE
TAFS UNTIL I HAVE A BETTER SCENARIO OF DEVELOPMENT AND TRACK OF
THE CELLS. WNDS WILL BE GENERALLY FROM THE W/NW OVR THE NEXT 12/24
HRS...BEFORE BACKING TO MORE SW WEDNESDAY AFTN. CEILINGS SHOULD
HOLD SLIGHTLY ABV MVFR CEILINGS. ANY TSRA WILL BE BRIEF SO IF A
TEMPORARY PERIOD IS INTRODUCED IN THE 18Z TAFS...IT WILL BE VFR
CEILINGS AND VSBYS ARND 3-5SM.

MSP...WNDS WILL BE FROM THE WEST...THEN NW/N THIS AFTN AS A TROUGH
OF LOW PRESSURE MOVES ACROSS THE AREA. SHRA/TSRA NEAR JMR MAY MOVE
SOUTHWARD WITH TIME THIS AFTN...WHICH WILL LEAD TO A TEMPORARY
PERIOD OF VCTS...BUT CONFIDENCES IS TOO LOW FOR ADDING THIS TO THE
LATEST 18Z TAF. CEILINGS SHOULD REMAIN AOA 3500 FT...WITH ONLY A
BRIEF PERIOD OF MVFR CEILINGS IN TSRA AND POSSIBLY A IFR VSBY IF A
TSRA MOVES DIRECTLY OVER THE AIRPORT. AFT 02Z...WNDS WILL DECREASE
TO LESS THAN 5 KTS FROM THE W/NW...THEN BECOME MORE W/SW ON
WEDNESDAY. DUE TO LGT AND VRB WNDS OVERNIGHT...BR/FG MAY
DEVELOP...ESPECIALLY ALONG THE RIVER VALLEY. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS/JLT
Hazardous weather outlook, Jul 20, 12:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1215 PM CDT TUE JUL 20 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
211715-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1215 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN THIS AFTERNOON AND MOVE
SOUTHWARD TOWARD THE IOWA BORDER BY THIS EVENING. DUE TO MARGINAL
INSTABILITY...MOST OF THE STORMS SHOULD REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT AS THE UNSETTLED WEATHER
PATTERN CONTINUES. THE THREAT FOR MORE ORGANIZED AND STRONGER
STORMS WILL ARRIVE LATER WEDNESDAY NIGHT AND THURSDAY AS A WARM
FRONT AND AN AREA OF LOW PRESSURE PUSHES NORTH TOWARD THE AREA.
THERE IS A SLIGHT RISK THAT THESE STORMS MAY BECOME SEVERE ON
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF SEVERE STORM POTENTIAL THIS
AFTERNOON AND TONIGHT...SKYWARN SPOTTER ACTIVATION WILL NOT BE
NEEDED.

JLT

In the hours before

Local storm report, Jul 20, 2:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
246 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             4 WSW RICE LAKE         45.47N 91.82W
07/20/2010  E0.75 INCH       BARRON             WI   TRAINED SPOTTER

&&

JLT
Local storm report, Jul 20, 2:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 SW RICE LAKE          45.49N 91.75W
07/20/2010  E1.50 INCH       BARRON             WI   TRAINED SPOTTER

            1.5 INCH HAIL WAS REPORTED BY THE TURTLEBACK GOLF COURSE.

&&

JLT
Local storm report, Jul 20, 2:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     NW RICE LAKE            45.50N 91.74W
07/20/2010                   BARRON             WI   TRAINED SPOTTER

            A SIX INCH DIAMETER TREE WAS BLOWN DOWN ON 8TH STREET AND
            HIGHWAY 48 IN RICE LAKE

&&

JLT
Local storm report, Jul 20, 2:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             1 NNW RICE LAKE         45.51N 91.75W
07/20/2010  M1.25 INCH       BARRON             WI   TRAINED SPOTTER

            HAIL CAME DOWN FOR 20 MINUTES AND WAS COVERING THE
            GROUND. WINDS ESTIMATED AT 50 MPH...BUT NO DAMAGE.

&&

MPG
Local storm report, Jul 20, 2:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
258 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             4 SE RICE LAKE          45.46N 91.68W
07/20/2010  M2.50 INCH       BARRON             WI   TRAINED SPOTTER

&&

JLT
Local storm report, Jul 20, 3:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             CANTON                  45.43N 91.66W
07/20/2010  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

&&

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:26 PM CDTSpecial Weather StatementMPXPolk64 min
Jul 20, 2:01 PM CDTSevere Thunderstorm WarningMPXBarron, Polk59 min
Jul 20, 2:38 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk53 min
Jul 20, 3:51 PM CDTSevere Thunderstorm WarningMPXChippewa28 min
Jul 20, 5:15 PM CDTSevere Thunderstorm WarningMPXPolk60 min
Jul 20, 6:06 PM CDTSevere Thunderstorm WarningMPXBarron, Polk54 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.